Journal: Eur. J. Comb.

Volume 13, Issue 6

419 -- 428Alexander I. Barvinok. On equivariant generalization of Dehn-Sommerville equations
429 -- 437Raul Cordovil, António Guedes de Oliveira. A note on the fundamental group of the Salvetti complex determined by an oriented matroid
439 -- 453Hans Cuypers. Finite locally generalized quadrangles with affine planes
455 -- 472Daniel Frohardt, Stephen D. Smith. 2near-octagon
473 -- 476Germain Kreweras. De'nombrement des cycles hamiltoniens dans un rectangle quadrille'
477 -- 487J. C. Lalanne. Une involution sur les chemins de Dyck
489 -- 501Martin W. Liebeck, Cheryl E. Praeger. Affine distance-transitive groups with alternating or symmetric point stabiliser
503 -- 513Klaus Metsch. 2 + n + 2lines
515 -- 520Michèle Weidenfeld. Construction of two non-isomorphic (11, 55, 20, 4, 6) Balanced Incomplete Block Designs having the same automorphism group

Volume 13, Issue 5

325 -- 334Chern-Ching Chao, Wen-Qi Liang. Arranging n distinct numbers on a line or a circle to reach extreme total variations
335 -- 343Ales Drápal. How far apart can the group multiplication tables be?
345 -- 350Anthony B. Evans. Maximal sets of mutually orthogonal latin squares II
351 -- 356Michael Falk. A geometric duality for order complexes and hyperplane complements
357 -- 365Ian P. Goulden, David M. Jackson. The combinatorial relationship between trees, cacti and certain connection coefficients for the symmetric group
367 -- 370Jerrold R. Griggs, Michelle L. Wachs. Towers of powers and bruhat order
371 -- 378Benoit Larose. A property of projective ordered sets
379 -- 399Léonce Lesieur, Jean-Louis Nicolas. n=max 1≤k≤n A(n, k)
401 -- 407Roy Meshulam. An uncertainty inequality for groups of order pq
409 -- 417Antonino Giorgio Spera. t-Divisible designs from imprimitive permutation groups

Volume 13, Issue 4

231 -- 243László Babai, Ákos Seress. On the diameter of permutation groups
245 -- 248Dragomir s. Dokovic. Ten hadamard matrices of order 1852 of Goethals-Seidel type
249 -- 255Yahya Ould Hamidoune. A generalization of an addition theorem of shatrowsky
257 -- 271S. G. Hoggar. t-Designs with general angle set
273 -- 277Antonio Machi. Sur les Représentations des Permutations Impaires
279 -- 290Dmitrii V. Pasechnik. Affine extensions of the petersen graph and 2-arc-transitive graphs of girth 5
291 -- 312Sergey V. Shpectorov. 2)
313 -- 324David G. Wagner. Enumeration of functions from posets to chains

Volume 13, Issue 3

141 -- 151W. T. Gowers. Lipschitz functions on classical spaces
153 -- 165Viatcheslav P. Grishukhin. Computing extreme rays of the metric cone for seven points
167 -- 185Wing Man Kwok. Character tables of association schemes of affine type
187 -- 193Mikhail E. Muzychuk. Subschemes of the Johnson scheme
195 -- 199Christine M. O'Keefe, Arlene A. Pascasio, Tim Penttila. Hyperovals in Hall planes
201 -- 211Vladimír Pus. On multiplicative bases in commutative semigroups
213 -- 218Christopher A. Rodger, Douglas R. Stinson. Nesting directed cycle systems of even length
219 -- 220Navin M. Singhi, G. R. Vijayakumar. Signed graphs with least eigenvalue <-2
221 -- 230Gilles Zémor. Subset sums in binary spaces

Volume 13, Issue 2

65 -- 69Laurence Bessis. A note on the fixed points of a hypermap automorphism
71 -- 79Joe Hemmeter, Andries E. Brouwer. A new family of distance-regular graphs and the {0, 1, 2}-cliques in dual polar graphs
81 -- 86Victor Bryant, Peter A. Brooksbank. Greedy Algorithm compatibility and heavy-set structures
87 -- 88Peter J. Cameron. Infinite geometric groups of rank 4
89 -- 107C. Chameni Nembua, Bernard Monjardet. Les treillis pseudocomple'mente's finis
109 -- 117Gary L. Ebert. On Buekenhout-Metz unitals of even order
119 -- 126Saul Stahl. On the number of maximum genus embeddings of almost all graphs
127 -- 139Jacques Thévenaz. Polynomial identities for partitions

Volume 13, Issue 1

1 -- 3Eiichi Bannai. On a theorem of Ikuta, Ito and Munemasa
5 -- 14Elizabeth J. Billington, Charles C. Lindner. The spectrum for lambda-fold 2-perfect 6-cycle systems
15 -- 31Hans Cuypers. The dual of Pasch's axiom
33 -- 37Hans Cuypers. Two remarks on Huang's characterization of the bilinear forms graphs
39 -- 57Hans Cuypers, Antonio Pasini. Locally polar geometries with affine planes
59 -- 61Charles Delorme, Odile Favaron, Maryvonne Mahéo. Isomorphisms of Cayley multigraphs of degree 4 on finite abelian groups
63 -- 64Jack H. Koolen. A new condition for distance-regular graphs